michael2000HUN 4月20日 4時52分
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
1-7 / 7 のコメントを表示
< >
MorningLightMountain 4月20日 4時58分 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 4月20日 5時27分 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 4月20日 6時08分 
That didnt work eithei
[KL] Master Dan [StormCats] 4月20日 6時26分 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
最近の変更は[KL] Master Dan [StormCats]が行いました; 4月20日 6時26分
michael2000HUN 4月20日 10時31分 
i could not find my problem from them :(
Morris Traveller 4月20日 12時20分 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 4月20日 14時17分 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
1-7 / 7 のコメントを表示
< >
ページ毎: 15 30 50
投稿日: 4月20日 4時52分
投稿数: 7